# SDR SWAA2022081631836

- Difficulty date: July 21, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 50,425 hours, 28,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Apu Compartment
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT BRACKET ACCESS DOOR 315A INTERNAL STRUCTURE LOC. 25 IN. FROM FWD EDGE AND 22 IN. OF RH EDGE ON APU COMPARTMENT 2022-368494 / [01] REPLACED SUPPORT BRACKET ACCESS DOOR 315A INTERNAL STRUCTURE LOC. 25 IN. FROM FWD EDGE AND 22 IN. OF RH EDGE ON APU COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 148A6350; SHEET 144; REV. C. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT BRACKET ACCESS DOOR 315A INTERNAL STRUCTURE LOC. 25 IN. FROM FWD EDGE AND 22 IN. OF RH EDGE ON APU COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 148A6350; SHEET 144; REV. C. SEE INDIVIDUAL SIGN OFF BELOW.
